MAUDE Adverse Event Report: MEDCOMP 10F X 15CM HEMO-CATH; HEMODIALYSIS CATHETER

MEDCOMP 10F X 15CM HEMO-CATH; HEMODIALYSIS CATHETER
Model Number MC101041P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Renal Failure (2041)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
During removal of perm-cath the catheter cut and migrated to the heart.Implanted for 1 year.
 
Additional Manufacturer Narrative
Based on the investigation completed, this was not due to a manufacturing issue.The catheter lumen appears to have perpendicular cuts along the shaft and at no point during the manufacturing operations is a perpendicular cutter used on the lumen.The device history record was reviewed and no there were no discrepancies noted in the manufacturing processes of this lot.The catheter passed all tensile strength requirements during testing the finished catheter also under goes a 100% visual inspection for cuts as well as a 100% leak test.

Brand Name
10F X 15CM HEMO-CATH
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6698347
Report Number2518902-2017-00035
Device Sequence Number16393666
Product Code MSD
UDI-Device Identifier00884908093261
UDI-Public884908093261
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/31/2020
Device Model NumberMC101041P
Device Catalogue NumberMC101041P
Device Lot NumberMBXR610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer06/12/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient Weight20